MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L +4

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L +4
Catalog Number 01.29.206
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary hip surgery on 23 march 2023.On (b)(6) 2023, the patient came in reporting pain due to a dislocation of the head from the liner and the cause of the dislocation is unknown.The surgeon revised liner and head.The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in reporting pain due to a dislocation of the head from the liner and the cause of the dislocation is unknown.The surgeon revised the cup, head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 08 november 2023: lot 21c0007: 28 items manufactured and released on 15-june-2021.Expiration date: 2026-05-30.No anomalies found related to the problem.To date, 19 items of the same lot have been sold without any similar reported event during the period of review.Additional device involved batch review performed on 08 november 2023: liner: impact 01.32.3241hc10a face-changing 10° pe hc liner ø32/d (k183582) lot 1911122: 20 items manufactured and released on 11-feb-2020.Expiration date: 2025-01-25.No anomalies found related to the problem.To date, 10 items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L +4
Common Device Name
CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18198433
Report Number3005180920-2023-00921
Device Sequence Number6445212
Product Code LZO
UDI-Device Identifier07630030809170
UDI-Public07630030809170
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Catalogue Number01.29.206
Device Lot Number21C0007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Initial Report FDA Received Date11/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale